# SDR DALA2021082004873

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N367DN
- Make and model: Airbus A321-211
- Aircraft serial: 8713
- Aircraft time: 7,068 hours, 3,064 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bpcu
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT LOST NWS STEERING UPON SHUT DOWN GOT BRAKES/N /S MINOR FAULT. BSCU PER A321 AMM 32-42 PERFROMED NWS TEST, BSCU BITE BOTH CHECK GOOD. NO FAULTS PRESENT AT THIS TIME. (LP# 7765762)
